MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161001
Medical Device Problem Codes Failure to Run on Battery (1466); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is: cer (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: ventilation of a patient in the rega jet.When the patient was transferred, the t1 switched off without anyone having to do anything.See movie 1 patient was ventilated manually.When the crew returned, the t1 alerted with a white screen and active ventilation.The device was very warm.User wanted to switch off the t1, but did not know that he had to press the switch for 30 seconds.The respi was then left with a battery.According to the user, it started up again automatically after approx.1 hour.No health consequences or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).A detailed investigation was performed by an expert from the technical service: the allegation in this complaint was confirmed to be a complaint.The issue is not likely to be serious to public health but has potential to cause serious injury or death, if it were to recur during the use with a patient.The operator intervened and the patient needed to be ventilated manually.Therefore, the event has been deemed to be a potentially reportable event.There was no patient, user or third-party harm reported.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event while the ventilator in use.The root cause was determined to be a defective battery which was replaced.After the replacement of the component no further issues were detected.A capa must not be initated as only 2 defective devices are acceptable considering the high number of battery implemented in the devices of the product family (hamilton-c1, t1, mr1).Nevertheless, the failures of devices in the market are monitored constantly and if the failure rate was to increase a capa will be considered.Note: this device was produced on dec 3rd 2014.No udi available.
 
Event or Problem Description
The following was reported to hamilton medical ag: ventilation of a patient in the rega jet.When the patient was transferred, the t1 switched off without anyone having to do anything.Patient was ventilated manually.When the crew returned, the t1 alerted with a white screen and active ventilation.The device was very warm.User wanted to switch off the t1, but did not know that he had to press the switch for 30 seconds.The respi was then left with a battery.According to the user, it started up again automatically after approx.1 hour.No health consequences or impact.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19102622
Report Number3001421318-2024-00908
Device Sequence Number17994134
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/13/2024
Supplement Report FDA Received Date08/23/2024
Date Device Manufactured12/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown